# SDR AALA20101222DFW01

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,104 hours, 21,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT NEAR AFT RIGHT LAVATORY MISSING LENS.  REPLACED LENS FOR EMERGENCY FLOOD LIGHT NEAR AFT RIGHT LAVATORY.  OPS CHECK NORMAL.
